Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What could be the complications in pregnancy due to low hemoglobin levels and how can one overcome it ?

my wife is in 5th month of pregnancy . her HB% is only 9.8% even after having iron tablet orally. what are the complications of baby and mother athe time of delivery and after delivery. how can we overcome the complications
Asked On : Sat, 3 Mar 2012
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

Hi there. Thank you for posting your question with Healthcaremagic. I will do my best to help you.

Your wife's Hb of 9.8 is noting to worry about. It will not adversely effect your baby nor your wife's health.

Some women, when they become pregnant, their Hb falls for no detectable reason. Everything should be OK and I wish you all the best.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.


Answered: Sat, 3 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor